Audio described TV Films guide

All programmes Previous week Following week (Experimental)

Wednesday 3rd June

  • 9:00pm Olympus Has Fallen: Action thriller starring Gerard Butler and Aaron Eckhart. A disgraced former guard to the US president becomes trapped in the White House following a terrorist attack. (2013) (1 hour) on 5STAR (30)
  • 9:00pm The Bank Job: (2008) Bank heist thriller. Jason Statham stars as the leader of a gang of thieves whose lucrative job lands them in grave danger. Very strong language, violence, sexual scenes. (2 hours 15 minutes) on Film4 (14)
  • 10:00pm The Bank Job: (2008) Bank heist thriller. Jason Statham stars as the leader of a gang of thieves whose lucrative job lands them in grave danger. Very strong language, violence, sexual scenes. (2 hours 15 minutes) on Film4+1 (45)
  • 10:05pm Olympus Has Fallen: Action thriller starring Gerard Butler and Aaron Eckhart. A disgraced former guard to the US president becomes trapped in the White House following a terrorist attack. (2013) (1 hour 15 minutes) on 5STAR (30)
  • 11:20pm Jason Statham's Parker: Action thriller starring Jason Statham and Jennifer Lopez. A professional thief is betrayed by colleagues and left for dead, after which he vows to exact revenge. (2013) (1 hour 5 minutes) on 5STAR (30)
  • Thursday 4th June

  • 6:50pm Paper Towns: (2015) Romantic drama starring Nat Wolff and Cara Delevingne. A teenager rallies his friends to help him search for the schoolmate he secretly loves after she mysteriously vanishes. (2 hours 10 minutes) on Film4 (14)
  • 7:50pm Paper Towns: (2015) Romantic drama starring Nat Wolff and Cara Delevingne. A teenager rallies his friends to help him search for the schoolmate he secretly loves after she mysteriously vanishes. (2 hours 10 minutes) on Film4+1 (45)
  • 9:00pm Central Intelligence: (2016) Violent comedy action adventure with Dwayne Johnson and Kevin Hart. Two old school buddies team up to thwart a terrorist plot. But things may not be as they seem. Strong language. (2 hours 10 minutes) on Film4 (14)
  • 9:00pm London Has Fallen: Action sequel starring Gerard Butler and Aaron Eckhart. Agent Mike Banning takes on a terrorist organisation as they attempt to assassinate the world's leaders. (2016) (1 hour) on 5STAR (30)
  • 10:00pm Central Intelligence: (2016) Violent comedy action adventure with Dwayne Johnson and Kevin Hart. Two old school buddies team up to thwart a terrorist plot. But things may not be as they seem. Strong language. (2 hours 10 minutes) on Film4+1 (45)
  • 10:05pm London Has Fallen: Action sequel starring Gerard Butler and Aaron Eckhart. Agent Mike Banning takes on a terrorist organisation as they attempt to assassinate the world's leaders. (2016) (1 hour) on 5STAR (30)
  • Friday 5th June

  • 6:50pm 27 Dresses: (2008) Romcom. Katherine Heigl stars as an amateur wedding planner who thinks she'll be the blushing bride one day soon, until her sister steals the man she's got her eye on. (2 hours 10 minutes) on Film4 (14)
  • 7:50pm 27 Dresses: (2008) Romcom. Katherine Heigl stars as an amateur wedding planner who thinks she'll be the blushing bride one day soon, until her sister steals the man she's got her eye on. (2 hours 10 minutes) on Film4+1 (45)
  • 9:00pm Anchorman 2: The Legend Continues: (2013) Comedy sequel starring Will Ferrell. TV presenter Ron attempts to re-establish his career by joining the world's first 24-hour news channel. Strong language, substance abuse. (2 hours 20 minutes) on E4 (13)
  • 10:00pm Anchorman 2: The Legend Continues: (2013) Comedy sequel starring Will Ferrell. TV presenter Ron attempts to re-establish his career by joining the world's first 24-hour news channel. Strong language, substance abuse. (2 hours 20 minutes) on E4+1 (28)
  • Saturday 6th June

  • 3:25pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5 (5) and Channel 5 HD (105)
  • 4:25pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5+1 (44)
  • 4:30pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5 (5) and Channel 5 HD (105)
  • 5:30pm Pixels: Sci-fi comedy starring Adam Sandler and Kevin James. A world-weary gamer battles with the classic video game characters from his childhood. (2015) (1 hour) on Channel 5+1 (44)
  • 5:45pm Transformers: Dark of the Moon: (2011) The third movie in the sci-fi action franchise. The discovery of a spacecraft on the dark side of the moon sparks another battle between the Autobots and the Decepticons. Violence. (3 hours 5 minutes) on Film4 (14)
  • 6:45pm Transformers: Dark of the Moon: (2011) The third movie in the sci-fi action franchise. The discovery of a spacecraft on the dark side of the moon sparks another battle between the Autobots and the Decepticons. Violence. (3 hours 5 minutes) on Film4+1 (45)
  • 6:55pm Life of Pi: (2012) Ang Lee's Oscar-winning adventure. A young Indian boy is cast adrift in a lifeboat with a Bengal tiger when his family's voyage to Canada goes badly wrong. Scenes of threat. (2 hours 20 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 7:55pm Life of Pi: (2012) Ang Lee's Oscar-winning adventure. A young Indian boy is cast adrift in a lifeboat with a Bengal tiger when his family's voyage to Canada goes badly wrong. Scenes of threat. (2 hours 20 minutes) on Channel 4+1 (15)
  • 9:00pm Baywatch: (2017) Outrageous comedy. Dwayne Johnson stars in a racy reboot of the 1990s TV series. A team of beach lifeguards find themselves battling a drug lord. Strong language, nudity, violence. (2 hours 15 minutes) on Film4 (14)
  • 9:00pm Hansel & Gretel Witch Hunters: Action fantasy starring Jeremy Renner and Gemma Arterton. The orphans have grown up to become witch hunters, and are called to rescue eleven abducted children. (2013) (1 hour) on 5STAR (30)
  • 9:00pm Mission: Impossible - Ghost...: ...Protocol: (2011) Part four of the action-thriller franchise with Tom Cruise. The Impossible Missions Force fight to clear their name and save humankind from a nuclear war. Violence. (2 hours 35 minutes) on E4 (13)
  • 9:15pm Miss Peregrine's Home for...: ...Peculiar Children: (2016) Eva Green and Asa Butterfield star in Tim Burton's fantasy adventure. A teenager enters the magical, but scary and violent, world where his grandfather grew up. (2 hours 30 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • 10:00pm Baywatch: (2017) Outrageous comedy. Dwayne Johnson stars in a racy reboot of the 1990s TV series. A team of beach lifeguards find themselves battling a drug lord. Strong language, nudity, violence. (2 hours 15 minutes) on Film4+1 (45)
  • 10:00pm Mission: Impossible - Ghost...: ...Protocol: (2011) Part four of the action-thriller franchise with Tom Cruise. The Impossible Missions Force fight to clear their name and save humankind from a nuclear war. Violence. (2 hours 35 minutes) on E4+1 (28)
  • 10:05pm Hansel & Gretel Witch Hunters: Action fantasy starring Jeremy Renner and Gemma Arterton. The orphans have grown up to become witch hunters, and are called to rescue eleven abducted children. (2013) (45 minutes) on 5STAR (30)
  • 10:15pm Miss Peregrine's Home for...: ...Peculiar Children: (2016) Eva Green and Asa Butterfield star in Tim Burton's fantasy adventure. A teenager enters the magical, but scary and violent, world where his grandfather grew up. (2 hours 30 minutes) on Channel 4+1 (15)
  • 11:45pm Big Game: (2014) Action-adventure starring Samuel L. Jackson and Onni Tommila. In a forest in Finland, a timid local boy attempts to save the US president from terrorists. Strong language, violence. (1 hour 35 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • Sunday 7th June

  • 10:00am Columbo: Columbo Cries Wolf: Crime mystery starring Peter Falk and Ian Buchanan. The dishevelled detective tries to prove that the flamboyant owner of a men's magazine murdered his business partner and former lover. (1990) (2 hours) on 5 USA (21)
  • 1:30pm Mr Bean's Holiday: Comedy sequel starring Rowan Atkinson and Emma de Caunes. The disaster-prone Bean unwittingly separates a boy from his parents whilst on holiday and must reunite them. (2007) (1 hour) on Channel 5 (5) and Channel 5 HD (105)
  • 2:30pm Mr Bean's Holiday: Comedy sequel starring Rowan Atkinson and Emma de Caunes. The disaster-prone Bean unwittingly separates a boy from his parents whilst on holiday and must reunite them. (2007) (1 hour) on Channel 5+1 (44)
  • 2:35pm Mr Bean's Holiday: Comedy sequel starring Rowan Atkinson and Emma de Caunes. The disaster-prone Bean unwittingly separates a boy from his parents whilst on holiday and must reunite them. (2007) (40 minutes) on Channel 5 (5) and Channel 5 HD (105)
  • 3:35pm Mr Bean's Holiday: Comedy sequel starring Rowan Atkinson and Emma de Caunes. The disaster-prone Bean unwittingly separates a boy from his parents whilst on holiday and must reunite them. (2007) (40 minutes) on Channel 5+1 (44)
  • 11:15pm Joy: (2015) Fact-based drama about a single mother (Jennifer Lawrence) who invents a miracle household tool that changes her life. Also starring Robert De Niro and Bradley Cooper. (2 hours 15 minutes) on Channel 4 (4) and Channel 4 HD (104)
  • Monday 8th June

  • 9:00pm A Walk Among The Tombstones: Neo-noir crime drama starring Liam Neeson and Dan Stevens. Private investigator Matthew Scudder is hired by a drug kingpin to find out who kidnapped his wife. (2014) (1 hour) on Paramount Network (31)
  • 10:05pm A Walk Among The Tombstones: Neo-noir crime drama starring Liam Neeson and Dan Stevens. Private investigator Matthew Scudder is hired by a drug kingpin to find out who kidnapped his wife. (2014) (1 hour 15 minutes) on Paramount Network (31)
  • 10:55pm Hannibal: Gory psychopath sequel starring Anthony Hopkins and Julianne Moore. In Florence, psychopathic killer Dr Hannibal Lecter attempts to elude a scheming policeman. (2001) (1 hour) on Channel 5 (5) and Channel 5 HD (105)
  • 11:55pm Hannibal: Gory psychopath sequel starring Anthony Hopkins and Julianne Moore. In Florence, psychopathic killer Dr Hannibal Lecter attempts to elude a scheming policeman. (2001) (1 hour) on Channel 5+1 (44)